# SDR HEEA954460

- Difficulty date: March 1, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N86CH
- Make and model: Bolkms BO105S
- Aircraft serial: S557
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 10515141
- Condition: Defective
- Location: M/R
- Part time: 5,903 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER SETTING BLADE INTO GROUND TRACK AND BALANCE(.095 IPS), AIRCRAFT PICKED UP INTO A HOVER.  BLADE CLIMBED OUT AND IPS READING WENT TO .6.
